# SDR SWAA2018091124952

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 28,116 hours, 16,840 cycles
- System (JASC): 2565 · Escape Slide
- Part: Roll Pin
- Condition: Broken
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 5A33077
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE ASSEMBLY LATCH ASSEMBLY ROLL PIN BROKEN.  R&R SLIDE ASSEMBLY PER MT.
